# SDR USAA2011101000024

- Difficulty date: September 12, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY BETWEEN FR20 TO FR24, -Y189.  REPLACED RAIL DUMMY BETWEEN FR20 TO FR24, -Y189 IAW A320 SRM 51-72-11 & EA 133808.
